# SDR ASOA201905274020

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 38,310 hours, 30,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 54646
- Condition: Discharged
- Location: Cabin
- Part time: 30,085 hours, 22,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - THE FLIGHT ATTENDANT REPORTED THAT THE EXIT SIGN ABOVE THE EXIT ROW WAS NOT ILLUMINATING, AND THE AISLE PATH LIGHTING FROM ROWS 19-24 WERE FOUND INOPERATIVE AS WELL DURING MX INSPECTION. THE #4 EMERGENCY LIGHT BATTERY PACK AND CHARGER WERE REMOVED AND REPLACED, EMERGENCY LIGHTS OPERATIONALLY TESTED WITH NO DIFFICULTY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
